RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2014, Issue 9, Pages 108–121 (Mi at14123)  

This article is cited in 1 scientific paper (total in 1 paper)

Data Analysis

On a recognition problem on cut polytope relaxations

V. A. Bondarenkoa, A. V. Nikolaeva, M. E. Symanovicha, R. O. Shemyakinb

a Demidov Yaroslavl State University, Yaroslavl, Russia
b Lomonosov Moscow State University, Moscow, Russia

Abstract: We study the integer recognition problem on cut polytope relaxations. We establish characteristic properties of relaxation points that preclude efficient solution of the problem. We give examples of such points

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2014, 75:9, 1626–1636

Bibliographic databases:

Presented by the member of Editorial Board: Е. Я. Рубинович

Received: 30.08.2013

Citation: V. A. Bondarenko, A. V. Nikolaev, M. E. Symanovich, R. O. Shemyakin, “On a recognition problem on cut polytope relaxations”, Avtomat. i Telemekh., 2014, no. 9, 108–121; Autom. Remote Control, 75:9 (2014), 1626–1636

Citation in format AMSBIB
\Bibitem{BonNikSym14}
\by V.~A.~Bondarenko, A.~V.~Nikolaev, M.~E.~Symanovich, R.~O.~Shemyakin
\paper On a~recognition problem on cut polytope relaxations
\jour Avtomat. i Telemekh.
\yr 2014
\issue 9
\pages 108--121
\mathnet{http://mi.mathnet.ru/at14123}
\transl
\jour Autom. Remote Control
\yr 2014
\vol 75
\issue 9
\pages 1626--1636
\crossref{https://doi.org/10.1134/S0005117914090082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000342131200008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84920263152}


Linking options:
  • http://mi.mathnet.ru/eng/at14123
  • http://mi.mathnet.ru/eng/at/y2014/i9/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nikolaev A., “On Integer Recognition over Some Boolean Quadric Polytope Extension”, Discrete Optimization and Operations Research, Lecture Notes in Computer Science, 9869, ed. Kochetov Y. Khachay M. Beresnev V. Nurminski E. Pardalos P., Springer Int Publishing Ag, 2016, 206–219  crossref  mathscinet  zmath  isi  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:176
    Full text:27
    References:38
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020